RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2012, Volume 444, Number 6, Pages 607–611 (Mi dan24873)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Hamiltonian aspects of quantum theory

V. V. Kozlova, O. G. Smolyanovb

a Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
b Mechanics and Mathematics Faculty, Moscow State University, Moscow, 119991 Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-00724
Ministry of Education and Science of the Russian Federation 11.G34.31.0054
This work was supported by the Russian Foundation for Basic Research (project no. 10-01-00724) and by the Government of Russian Federation (state contract no. 11.G34.31.0054).



English version:
Doklady Mathematics, 2012, 85:3, 416–420

Bibliographic databases:

Document Type: Article
Received: 15.03.2012

Linking options:
  • http://mi.mathnet.ru/eng/dan24873

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Leont'ev, “On a Diophantine Equation”, Math. Notes, 100:3 (2016), 403–412  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019